Alert archive / Nebraska / Flash Flood Warnings in 2024
Flash Flood Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at May 21, 2024, 2:54 AM CDT for Dodge County, Nebraska. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 2:54 AM CDT (07:54 UTC)
- Expired
- May 21, 2024, 7:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Dodge County, NE
The radar
The Omaha radar (KOAX), 17 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 3:47 AM CDT | FLASH FLOOD | Fremont, NE | |
| May 21, 4:21 AM CDT | RAIN 4.69 | Fremont, NE | Several reports for heavy rainfall. Amounts vary from 3.03 inches to 4.69 inches. |
| May 21, 4:54 AM CDT | FLASH FLOOD | Fremont, NE | Fast flowing water over East 11st Street. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 7.9 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1458 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.3
The text
As transmitted.
117
WGUS53 KOAX 210754
FFWOAX
NEC053-211200-
/O.NEW.KOAX.FF.W.0013.240521T0754Z-240521T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Omaha/Valley NE
254 AM CDT Tue May 21 2024
The National Weather Service in Omaha/Valley has issued a
* Flash Flood Warning for...
Southeastern Dodge County in east central Nebraska...
* Until 700 AM CDT.
* At 254 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fremont and Inglewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4141 9650 4142 9653 4145 9655 4147 9653
4148 9651 4147 9645 4144 9644 4141 9647
FLASH FLOOD...RADAR INDICATED
$$
Pearson2 follow-up statements
385
WGUS73 KOAX 210833
FFSOAX
Flash Flood Statement
National Weather Service Omaha/Valley NE
333 AM CDT Tue May 21 2024
NEC053-211200-
/O.CON.KOAX.FF.W.0013.000000T0000Z-240521T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dodge NE-
333 AM CDT Tue May 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING
FOR SOUTHEASTERN DODGE COUNTY...
At 333 AM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Fremont and Inglewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4141 9650 4142 9653 4145 9655 4147 9653
4148 9651 4147 9645 4144 9644 4141 9647
FLASH FLOOD...OBSERVED
$$
Pearson754
WGUS73 KOAX 210930
FFSOAX
Flash Flood Statement
National Weather Service Omaha/Valley NE
430 AM CDT Tue May 21 2024
NEC053-211200-
/O.CON.KOAX.FF.W.0013.000000T0000Z-240521T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dodge NE-
430 AM CDT Tue May 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING
FOR SOUTHEASTERN DODGE COUNTY...
At 430 AM CDT, trained weather spotters reported thunderstorms
producing heavy rain in Several locations in Fremont, especially in
Inglewood. Between 3 and 5 inches of rain have fallen. The expected
rainfall rate is 2 to 3 inches in 1 hour. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area. Flash
flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Fremont and Inglewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4141 9650 4142 9653 4145 9655 4147 9653
4148 9651 4147 9645 4144 9644 4141 9647
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR
$$
PearsonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 21, 2:12 AM CDT, 42 minutes earlier. Its key messages:
- Continuing overnight convection will bring potential for severe weather this morning, primarily damaging winds and flash flooding.
- Additional strong to severe thunderstorms with all hazards possible will move through the area in the 10 AM to 2 PM timeframe today.
- There will be additional rain chances beginning Thursday night and lasting through this upcoming weekend.
Area forecast discussion, May 21, 2:12 AM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
212 AM CDT Tue May 21 2024
.KEY MESSAGES...
- Continuing overnight convection will bring potential for
severe weather this morning, primarily damaging winds and
flash flooding.
- Additional strong to severe thunderstorms with all hazards
possible will move through the area in the 10 AM to 2 PM
timeframe today.
- There will be additional rain chances beginning Thursday night
and lasting through this upcoming weekend.
&&
.DISCUSSION...
Issued at 205 AM CDT Tue May 21 2024
Short Range (Today)
A deep upper level trough moving into the central Plains has spun up
a surface low currently sitting in western Kansas. Overnight
convection in the area forced by a leading shortwave continues to
weaken through the overnight hours. This has brought a shift from a
severe weather threat to a hydrologic threat with storm training
along a frontal boundary draped across east central Nebraska
bringing flash flooding potential to the area. Nearly 2 inches of
rainfall has been reported for the Omaha area overnight.
An MCS has developed over southwest Nebraska/northeast CO and will
quickly accelerate eastward overnight. The features is expected to
push through the area in the 5:30 to 7:30 am period. CAM guidance is
suggesting a strong segment of bowing winds pushing through the area
in this timeframe. The strongest winds will likely be north of
Interstate 80 with the HRRR suggesting gusts of 60-70 mph in
portions of northeast Nebraska.
A lull in convection is expected in the 8 am to 11 am timeframe with
a few lingering showers possible. By the mid-morning, the
aforementioned surface low is expected to deepen and track
northeast into eastern Nebraska. Guidance has continued to slow
the progression of this low with consensus gained on the feature
reaching northeast NE by noon. This has prompted to SPC to
expand the moderate risk (level 4 out of 5) for severe weather
westward to include our southwestern Iowa counties. An
associated cold front will drape south of the low with
placement over eastern Nebraska by late morning. The airmass
ahead of the cold front is expected to quickly recover from the
overnight convection. By late morning, MLCAPE values of
2500-2800 J/kg are expected in southeast NE and southwest IA.
Bulk shear values are expected to exceed 70 kts in this area as
a 500-mb jet streak pushes into the region. Hodographs remain
long with increasingly impressive low level features as your
progress eastward into Iowa.
Convection initiation is expected along the front in eastern
Nebraska during the 10 AM to noon timeframe. An initial
supercellular storm mode is expected before storms move northeast
and take on upscale growth. All hazards will be possible including
large hail, strong winds and tornadoes. Flash flood potential is
possible through much of Tuesday, especially for areas that received
increased rainfall overnight. Storms will be quick to exit the area
this afternoon with much of the threat shifting east by 3 to 4 PM.
Additional lingering rain showers may continue into the
early evening.
Long Range (Wednesday through Monday)
By Wednesday, the aforementioned low pressure system is expected to
depart towards the Great Lakes region. Dry conditions are expected
with sunny skies and highs in the upper 70s. A shortwave trough
ejecting through the northern Plains will bring a chance for
rainfall Thursday night into Friday morning (PoPs 50-70%). Severe
weather potential is low with this event. An additional shortwave
feature moving across the Plains this weekend will bring additional
rainfall potential Saturday night through Sunday. PoPs remain low at
this time (20-40%). In this extended time frame, severe weather
potential looks to remain south of the area with this event.
&&
.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1211 AM CDT Tue May 21 2024
Scattered showers and storms are present across the area and
will persist through the overnight hours. MVFR ceilings and
visibilities (with a possibility of IFR) will be possible in
areas with heavy showers. MVFR ceilings will be present at all
terminals through the overnight period. A secondary line of
showers and thunderstorms (with potential for a strong segment
of bowing winds) will go through the terminals in the 10-14Z
timeframe. Winds will remain northeasterly in northeast NE and
southeasterly in southeast NE tonight before shifting clockwise
to northwesterly through the day. Winds over 12 kts will be
possible in areas with strong thunderstorm outflow.
A lull in convection is expected in the 15-17Z timeframe before
another line of showers and thunderstorms moves through the
area. Confidence is low in these storms initiating far enough
west to reach the terminals, it will be monitored for future TAF
issuances. Any potentials storms will be in the 18-21Z
timeframe. VFR conditions will return in the afternoon with
strong northwesterly winds through the remainder of the forecast
period.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch through this evening for NEZ015-033-034-042>045-
050>053-065>068-078.
IA...Flood Watch through this evening for IAZ043-055-056-069-079-
080-090-091.
&&
DISCUSSION...Wood
AVIATION...WoodHazardous weather outlook, May 21, 1:43 AM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 143 AM CDT Tue May 21 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-212045- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 143 AM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Tuesday Severe storms are possible overnight and through Tuesday afternoon. Large hail, damaging wind gusts and flash flooding are the main hazards. Tornadoes are possible. .DAYS TWO THROUGH SEVEN...Tuesday night through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation might be required on Tuesday afternoon.
In the hours before
Local storm report, May 21, 12:36 AM CDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1236 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM Flash Flood 1 SE Elkhorn 41.27N 96.23W
05/20/2024 Douglas NE Trained Spotter
Low lying roadways are water-covered . Water
is not up to the top of the gutters, but
some vehicles are having difficulty driving
through.
&&
tsnLocal storm report, May 21, 12:44 AM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1244 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM Rain 4 NNW Omaha 41.31N 96.05W
05/21/2024 M3.56 Inch Douglas NE Mesonet
Mesonet station IRVN1 3.7 NW Omaha.
1220 AM Rain 4 NNE Boys Town 41.31N 96.10W
05/21/2024 M3.44 Inch Douglas NE Mesonet
Mesonet station OHAN1 3.6 NE Boys Town.
1200 AM Rain 2 SSE Kennard 41.45N 96.19W
05/21/2024 M3.40 Inch Washington NE Mesonet
Mesonet station KEBN1 1.7 SE Kennard.
&&Local storm report, May 21, 12:56 AM CDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1256 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM Funnel Cloud 3 SW Harlan 41.62N 95.37W
05/21/2024 Shelby IA Public
Funnel Cloud 3 SW of Harlan near 900th and
Juniper Rd.
&&Local storm report, May 21, 12:57 AM CDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1257 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM Rain 2 SSW Boys Town 41.23N 96.15W
05/21/2024 M2.43 Inch Douglas NE Mesonet
Mesonet station AT409 Omaha.
1239 AM Rain 1 WNW Omaha 41.27N 96.03W
05/21/2024 M1.86 Inch Douglas NE Mesonet
Mesonet station GW1175 Omaha.
1239 AM Rain 4 SE Bennington 41.32N 96.11W
05/21/2024 M2.58 Inch Douglas NE Mesonet
Mesonet station CW8198 Bennington.
1236 AM Rain 2 WSW Boys Town 41.25N 96.17W
05/21/2024 M2.40 Inch Douglas NE Mesonet
Mesonet station EWDN1 2.1 W Boys Town.
&&Local storm report, May 21, 1:11 AM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
111 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM Hail 2 N Minden 41.50N 95.54W
05/21/2024 M1.00 Inch Pottawattamie IA Trained Spotter
&&
KGLocal storm report, May 21, 1:17 AM CDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
117 AM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM Flash Flood 5 NE Omaha 41.32N 95.94W
05/21/2024 Douglas NE Public
2 cars stuck in the water.
&&
KGThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:35 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 40 min |
| May 20, 7:56 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 45 min |
| May 20, 8:14 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 46 min |
| May 20, 8:51 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 39 min |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 63 min |
| May 20, 9:08 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 52 min |
| May 20, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 51 min |
| May 20, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders, Seward | 67 min |
| May 20, 10:06 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 39 min |
| May 20, 10:17 PM CDT | Areal Flood Advisory | OAX | Butler, Saunders | 9 hr |
| May 20, 10:28 PM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saunders, Seward | 2 hr |
| May 20, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Saunders | 66 min |
| May 20, 11:09 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 36 min |
| May 20, 11:12 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy | 3 hr |
| May 20, 11:14 PM CDT | Tornado Warning | OAX | Washington | 28 min |
| May 20, 11:23 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 67 min |
| May 20, 11:49 PM CDT | Areal Flood Advisory | OAX | Washington | 93 min |
| May 21, 12:45 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 22 min |
| May 21, 1:35 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 24 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | OAX | Burt, Washington | 5 hr |
| May 21, 4:19 AM CDT | Areal Flood Advisory | OAX | Butler, Colfax, Dodge, Saunders | 3 hr |
| May 21, 4:31 AM CDT | Severe Thunderstorm Warning | OAX | Boone, Butler, Madison, Platte, Stanton | 44 min |
| May 21, 4:39 AM CDT | River Flood Warning | OAX | Saunders | 40 hr |
| May 21, 4:42 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 48 min |
| May 21, 4:43 AM CDT | Flash Flood Warning | OAX | Butler, Saunders | 5 hr |
| May 21, 4:47 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 28 min |
| May 21, 5:00 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Cuming, Dodge, Platte, Saunders | 45 min |
| May 21, 5:02 AM CDT | River Flood Warning | OAX | Saunders | 37 hr |
| May 21, 5:03 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Saunders, Seward | 42 min |
| May 21, 5:10 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Madison, Platte, Stanton, Wayne | 50 min |
| May 21, 5:12 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 48 min |
| May 21, 5:12 AM CDT | Tornado Warning | OAX | Colfax, Dodge, Platte | 33 min |
| May 21, 5:21 AM CDT | Flash Flood Warning | OAX | Dodge, Douglas, Sarpy, Washington | 4 hr |
| May 21, 5:27 AM CDT | Tornado Warning | OAX | Butler, Colfax, Dodge, Saunders | 33 min |
| May 21, 5:29 AM CDT | Areal Flood Advisory | OAX | Dodge, Douglas, Saunders, Washington | 2 hr |
| May 21, 5:29 AM CDT | Tornado Warning | OAX | Butler, Saunders | 31 min |
| May 21, 5:39 AM CDT | Tornado Warning | OAX | Burt, Cuming, Dodge, Washington | 36 min |
| May 21, 5:41 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Thurston, Washington | 49 min |
| May 21, 5:44 AM CDT | Tornado Warning | OAX | Saunders | 7 min |
| May 21, 5:45 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 45 min |
| May 21, 5:46 AM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Saunders, Washington | 113 min |
| May 21, 5:49 AM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston, Wayne | 41 min |
| May 21, 5:53 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 52 min |
| May 21, 5:53 AM CDT | Tornado Warning | OAX | Dodge, Douglas, Saunders, Washington | 37 min |
| May 21, 6:15 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Washington | 45 min |
| May 21, 6:50 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 14 min |
| May 21, 6:56 AM CDT | Areal Flood Warning | OAX | Dodge | 5 hr |
| May 21, 7:11 AM CDT | Flash Flood Warning | OAX | Washington | 4 hr |
| May 21, 7:33 AM CDT | Areal Flood Warning | OAX | Burt, Butler, Colfax, Dodge, Douglas, Saunders and 1 more | 10 hr |
| May 21, 8:29 AM CDT | River Flood Warning | OAX | Dodge | 6 hr |
| May 21, 9:20 AM CDT | Areal Flood Warning | OAX | Douglas, Sarpy, Washington | 8 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Cass | 55 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Otoe | 57 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Nemaha | 4 days |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Seward | 33 hr |
| May 21, 11:20 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 40 min |
| May 21, 11:48 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 42 min |
| May 21, 12:16 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Saunders, Washington | 44 min |
| May 21, 12:38 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 52 min |
| May 21, 12:44 PM CDT | Tornado Warning | OAX | Douglas, Saunders | 31 min |
| May 21, 12:45 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Otoe | 45 min |
| May 21, 12:50 PM CDT | Tornado Warning | OAX | Dodge, Washington | 19 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 61 min |
| May 21, 1:01 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 59 min |
| May 21, 1:15 PM CDT | Tornado Warning | OAX | Cass, Otoe | 45 min |
| May 21, 1:16 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 59 min |
| May 21, 1:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 26 min |
| May 21, 1:43 PM CDT | Tornado Warning | OAX | Cass, Otoe | 47 min |
| May 21, 5:37 PM CDT | Areal Flood Warning | OAX | Butler, Dodge, Douglas, Saunders, Washington | 15 hr |
Nearby
Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.